# SDR MWEA010876

- Difficulty date: June 5, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- Aircraft time: 72,831 hours, 60,669 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9912243227
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN STATION 965 FORMER, BETWEEN LONGERONS 15 LEFT AND 16 LEFT. DRILLED REPLACEMENT SHEAR TIE, FABRICATED AND INSTALLED NEW SPLICE ANGLE.
